Exact solitons in optical metamaterials with quadratic-cubic nonlinearity using two integration approaches


EKİCİ M.

OPTIK, vol.156, pp.351-355, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 156
  • Publication Date: 2018
  • Doi Number: 10.1016/j.ijleo.2017.11.056
  • Title of Journal : OPTIK
  • Page Numbers: pp.351-355

Abstract

The aim of this paper is to present soliton solutions in optical metamaterials. The quadratic-cubic nonlinearity is considered. Two efficient algorithms that are the exp(-Phi((eta))-expansion method and extended Jacobi's elliptic function expansion scheme are used to carry out the mathematical analysis. As a result, analytical dark soliton, singular soliton and periodic solutions are obtained. (C) 2017 Elsevier GmbH. All rights reserved.